Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 3, Pages 259–276 (Mi zvmmf2092)  

This article is cited in 4 scientific papers (total in 4 papers)

Bounds for elements of $LU$ factorizations of sparse matrices and their application to incomplete factorization methods

I. A. Blatov

Voronezh

Full text: PDF file (2316 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:3, 255–273

Bibliographic databases:
UDC: 519.614
MSC: Primary 65F05; Secondary 65F50, 65N06, 35J05
Received: 25.11.1994
Revised: 08.04.1996

Citation: I. A. Blatov, “Bounds for elements of $LU$ factorizations of sparse matrices and their application to incomplete factorization methods”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997), 259–276; Comput. Math. Math. Phys., 37:3 (1997), 255–273

Citation in format AMSBIB
\Bibitem{Bla97}
\by I.~A.~Blatov
\paper Bounds for elements of $LU$ factorizations of sparse matrices and their application to incomplete factorization methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 3
\pages 259--276
\mathnet{http://mi.mathnet.ru/zvmmf2092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452572}
\zmath{https://zbmath.org/?q=an:0945.65020}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 3
\pages 255--273


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2092
  • http://mi.mathnet.ru/eng/zvmmf/v37/i3/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Blatov, “O metode nepolnoi faktorizatsii v sochetanii s bystrym preobrazovaniem Fure dlya resheniya raznostnogo uravneniya Puassona v oblasti s krivolineinoi granitsei”, Sib. zhurn. vychisl. matem., 1:3 (1998), 197–216  mathnet  mathscinet  zmath
    2. I. A. Blatov, “Ob asimptoticheski tochnykh otsenkakh predobuslavlivatelei tipa nepolnoi blochnoi faktorizatsii”, Sib. zhurn. vychisl. matem., 3:1 (2000), 11–42  mathnet  zmath
    3. E. V. Kitaeva, V. A. Sobolev, “Numerical determination of bounded solutions to discrete singularly perturbed equations and critical combustion regimes”, Comput. Math. Math. Phys., 45:1 (2005), 52–82  mathnet  mathscinet  zmath
    4. Blatov I.A., “Psevdorazrezhennye matritsy i prikladnoi veivlet-analiz”, Sbornik nauchnykh trudov sworld po materialam mezhdunarodnoi nauchno-prakticheskoi konferentsii, 2:3 (2012), 84–86  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:186
    Full text:64
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021